# SDR C2XA10CL167

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 29,451 hours, 22,112 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: 1186A122
- Part serial: 00075
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAINS O2 MASK WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS O2 MASK STOWAGE BOX.  OPERATIONAL CHECKS WERE GOOD.
